Psycho-Babble Medication | about biological treatments | Framed
This thread | Show all | Post follow-up | Start new thread | List of forums | Search | FAQ

Re: i feel detached

Posted by crazychickuk on September 6, 2004, at 12:47:44

In reply to Re: i feel detached crazychickuk, posted by SLS on September 4, 2004, at 9:01:53

I am seeing a counciller she is lovely the best ever person i have ever met (apart from my mum)

The thing is see i cant handle this i need medication, i feel so strange and panicky, i have had ssris tcas they affect my heart rate gives me taci and m ydoc said that when that happens to stop .....i just dont know what to do, the doctors dont really have much experience with mental health and i dont wish to see a physc again cus she is useless and she is the only on in my area and theres no way i can get refered to another i na different area... :-( i am going to be going to see my doctor in a few days time i will let you all know what is gonna happen..

thanks for all the replys..


Share
Tweet  

Thread

 

Post a new follow-up

Your message only Include above post


Notify the administrators

They will then review this post with the posting guidelines in mind.

To contact them about something other than this post, please use this form instead.

 

Start a new thread

 
Google
dr-bob.org www
Search options and examples
[amazon] for
in

This thread | Show all | Post follow-up | Start new thread | FAQ
Psycho-Babble Medication | Framed

poster:crazychickuk thread:386119
URL: http://www.dr-bob.org/babble/20040904/msgs/387142.html